# SDR HNAA2013012500016

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,356 hours, 66,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ROW 1 EMERGENCY EXIT HAS NUMEROUS BULBS THAT ARE INOP.  REMOVED EXIT LIGHT LENS.  SOLDERED SEVERAL LIGHT SOCKETS FOR INDIVIDUAL BULBS THAT WERE MISSING.  REINSTALLED LIGHT ASSY AND LIGHT LENS COVER.
